MathSciNet Relay Station
MathSciNet bibliographic data
MR537798 10G05 (10G15)
Berndt, Bruce C.; Evans, Ronald J. Sums of Gauss, Eisenstein, Jacobi, Jacobsthal, and Brewer. Illinois J. Math. 23 (1979), no. 3, 374–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement